MAUDE Adverse Event Report: ARTHREX, INC. ROUND BURR, HL, 8 FLUTE 5.0MM X 19CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. ROUND BURR, HL, 8 FLUTE 5.0MM X 19CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number ROUND BURR, HL, 8 FLUTE 5.0MM X 19CM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-6500rbe round burr had an issue, the hip burr had the clear shroud fell off during a case.The surgeon was able to retrieve the shroud and complete the case.This was discovered during use with no impact to the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer-provided photo, which displays a fragment of what appears to be the shrink tubing for the ar-6500rbe.However, as the device was not returned for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
ROUND BURR, HL, 8 FLUTE 5.0MM X 19CM
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14337040
Report Number1220246-2022-04879
Device Sequence Number20035646
Product Code GFF
UDI-Device Identifier00888867039452
UDI-Public00888867039452
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROUND BURR, HL, 8 FLUTE 5.0MM X 19CM
Device Catalogue NumberAR-6500RBE
Device Lot Number14919224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date05/20/2022
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown